We obtain exact formulas for the differential spectrum, deficiency and ambiguity of all normalized permutation polynomials of degree up to six over finite fields.

Additional Metadata
Keywords Ambiguity, Deficiency, Differential map, Finite fields, Normalized polynomials, Permutation polynomials, Spectrum
Persistent URL dx.doi.org/10.1016/j.ffa.2017.06.003
Journal Finite Fields and their Applications
Panario, D, Santana, D. (Daniel), & Wang, Q. (2017). Ambiguity, deficiency and differential spectrum of normalized permutation polynomials over finite fields. Finite Fields and their Applications, 47, 330–350. doi:10.1016/j.ffa.2017.06.003